# SDR UIEA2019072204813

- Difficulty date: July 20, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,936 hours, 18,603 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 7738556
- Part serial: 2010020485
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L ENG BLEED OFF EICAS, L ENG BLEED OVHT EICAS. ( TRANSFERRED TO MDDR # 115060 AS PER MEL 36-12-02-01, CAT C, DUE DATE: 30-JUL-19.  LP 1055488 - M7: REMOVED AND REPLACED FAN AIR VALVE MODULATING VALVE AND OPS CHECK NORMAL IAW AMM 36-11-16. THIS CLEARS MDDR 115060. PLACARD REMOVED. )
